# SDR GLBA20060999

- Difficulty date: September 11, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 23,366 hours, 28,623 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12943004521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6A, CABIN WINDOW INNER SKIN CRACKED AT THE LOWER FORWARD CORNER. MAINTENANCE REMOVED AND REPLACED SKIN ON EMERGENCY EXIT WINDOW 6A IAW. SRM 51-40. P/N NR 129-430045-21. RII INSPECTION COMPLIED IAW TASKCARD 8.2.1.
